Been on medication for 7 weeks .Now I m 2 weeks behind on my period.I know I'm not pregnant and I m usually on time.
That treatment regime is so new they will still be cataloguing side effects for some time to come. The best place to look would be the manufacturers as the still might have public information on the clinical trials still available. My guess is that menstrual difficulties are not unheard of. If you follow the guidelines for sex; pregnancy is impossible.
https://www.drugs.com/search.php?searchterm=harvoni This page has links to side effects and the FDA monograph if you have not read them yet.
I went a whole year without my period. Thought it was menopause. But it has recently started back up again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2012 • 1 answer
Updated 13 Jan 2015 • 1 answer
Updated 5 days ago • 22 answers
I was expecting my period and began taking metronidazole, I am now two days late on my period. Does?
Updated 4 Oct 2015 • 1 answer
Updated 26 Dec 2018 • 1 answer